MathSciNet Relay Station
MathSciNet bibliographic data
MR2334501 (2009c:39016) 39A70 (39A10)
Ji, Jun; Yang, Bo Eigenvalue comparisons for second order difference equations with Neumann boundary conditions. Linear Algebra Appl. 425 (2007), no. 1, 171–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement